# SDR 9JLA2014012407272

- Difficulty date: January 4, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 3,890 hours, 3,351 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC5B
- Part serial: 172
- Condition: Failed
- Location: Nr 1
- Part time: 65 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR 1 INVERTER FAILED IN FLIGHT.  TROUBLESHOOTING IDENTIFIED THE INVERTER AS DEFECTIVE.  THE INVERTER WAS REMOVED & AN OVERHAULED INVERTER WAS INSTALLED IAW AMM 24-20-00.  FUNCTIONAL CHECKS SATISFACTORY.
